Skip to content

Maxigesic Pain Relief

Save 31%
Original price $31.99
Current price $21.99

A unique patented combination of
paracetamol and ibuprofen

MAXIGESIC®is a unique, patented combination of paracetamol 500mg and ibuprofen 150mg, that combines the power of these two ingredients to provide better pain relief than paracetamol or ibuprofen alone 1,2, and reduce fever and inflammation.

Fast, effective relief for a wide
range of pain

MAXIGESIC ® was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine.

  Headache

  Migraine Headache

  Tension Headache

  Muscular Pain

  Backache

  Period Pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

  MAXIGESIC® also reduces fever

Get better, faster pain relief 1,2



Effectively reduces pain

At maximum dosage, MAXIGESIC provides 78% more effective pain relief than paracetamol2 and 36% more effective relief than ibuprofen2


Get the maximum dosage

The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg, if required.*


Easy dosing regime

Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

WARNING: Do NOT combine with any other paracetamol or ibuprofen containing medicines. Do not exceed the daily recommended dose.

2 tablets of MAXIGESIC® 4 times per day provides more effective pain relief than paracetamol 4000mg per day or ibuprofen 1200mg per day given in 4 divided doses. Claim based on trials of post-operative pain relief after removal of 1-4 wisdom teeth1,2

MAXIGESIC® film coated tablets are for the temporary relief of pain, the reduction of fever and the discomfort associated with fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. TAPS PP9486. NZ Patent No. 552181